MathSciNet Relay Station
MathSciNet bibliographic data
MR1689568 65R20 (65L99)
Friedman, Menahem; Ma, Ming; Kandel, Abraham Numerical solutions of fuzzy differential and integral equations. Fuzzy modeling and dynamics. Fuzzy Sets and Systems 106 (1999), no. 1, 35–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement